# SDR SWAA043710

- Difficulty date: December 22, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 33,502 hours, 28,839 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Hinge Fitting
- Part number: 907822
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND L1 DOOR UPPER AND LOWER HINGE BOX FITTINGS CRACKED.  REMOVED AND REPLACED BOTH HINGE BOX FITTINGS PER MM & SRM.
